MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 MS Pump; prosthesis, penis, inflatable
Model Number 72404310
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: (b)(6).Serial number: n/a.Batch/lot number: 1100259181.Model/catalog description: cx 18cm snap fit rt.Unique identifier (udi) #: (b)(4).Model number/catalog number: (b)(6).Serial number: n/a.Batch/lot number: 1100304506.Model/catalog description: reservoir 65ml pc.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.A surgical procedure was performed during which a crack was found in the pump connecting tube.The pump was replaced and no patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72404273.Serial number: n/a.Batch/lot number: 1100259181.Model/catalog description: cx 18cm snap fit rt.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404161.Serial number: n/a.Batch/lot number: 1100304506.Model/catalog description: reservoir 65ml pc.Unique identifier (udi) #: (b)(4).Upon receipt at our quality assurance laboratory, the returned component underwent a thorough analysis.The pump was inspected microscopically and underwent leak and functional testing.Microscopic examination revealed that the pump tubing had been cut down to the pump block, and the tubing was not returned for further analysis.The pump passed the leak test; however, it did not pass the functional test.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review and confirmed that the events of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) and excess force or friction on silicone leads to stress, strains, holes or tears were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the clinical observation of hole/perforation in the tubing was unable to be confirmed as the tubing was not returned for analysis, however, the pump not passing functional test could have caused or contributed to the reported clinical observation of device mechanical issue.

Brand Name
AMS 700 MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25394946
Report Number2124215-2026-29908
Device Sequence Number14803791
Product Code JCW
UDI-Device Identifier00878953003801
UDI-Public(01)00878953003801(17)280219(10)1100259181
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/26/2026
Device Model Number72404310
Device Catalogue Number72404310
Device Lot Number1100276339
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date08/31/2026
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale